eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Would you have Depression when you have Urinary tract infection?

Summary: Depression is found among people with Urinary tract infection, especially people who are female, 30-39 old, also have Urinary tract infection, and take medication Levaquin. We study 294 people who have Depression and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a support group for people who have Urinary tract infection and Depression >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Urinary tract infection

Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Nitrofurantoin, Bactrim, Ciprofloxacin. (latest reports from 73,315 Urinary Tract Infection patients)

Depression

Depression has been reported by people with quit smoking, multiple sclerosis, pain, osteoporosis, acne. (latest reports from 277,750 Depression patients)

On May, 15, 2015: 294 people who have urinary tract infection and Depression are studied.

Trend of Depression in urinary tract infection reports

Gender of people who have urinary tract infection and experienced Depression * :

FemaleMale
Depression78.86%21.14%

Age of people who have urinary tract infection and experienced Depression * :

0-12-910-1920-2930-3940-4950-5960+
Depression0.00%0.00%2.25%14.98%16.10%22.10%17.98%26.59%

Severity of the symptom * :

leastmoderateseveremost severe
Depression0.00%60.00%40.00%0.00%

Top co-existing conditions for these people * :

  1. Cystitis (68 people, 23.13%)
  2. Anxiety (35 people, 11.90%)
  3. Pain (29 people, 9.86%)
  4. Insomnia (25 people, 8.50%)
  5. Hypertension (23 people, 7.82%)
  6. Gastrooesophageal reflux disease (22 people, 7.48%)
  7. Smoking cessation therapy (20 people, 6.80%)
  8. Infection (17 people, 5.78%)
  9. Nausea (15 people, 5.10%)
  10. Blood cholesterol increased (12 people, 4.08%)

Most common drugs used by these people * :

  1. Levaquin (88 people, 29.93%)
  2. Ciprofloxacin (61 people, 20.75%)
  3. Cipro (59 people, 20.07%)
  4. Yaz (27 people, 9.18%)
  5. Aspirin (27 people, 9.18%)
  6. Phenazopyridine hcl tab (21 people, 7.14%)
  7. Nexium (20 people, 6.80%)
  8. Xanax (20 people, 6.80%)
  9. Cymbalta (19 people, 6.46%)
  10. Nitrofurantoin (18 people, 6.12%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of urinary tract infection and depression on

Do you have Urinary Tract Infection and Depression?

 

You are not alone! Join a support group on :
- support group for people who have Depression and Urinary tract infection
- support group for people who have Urinary tract infection
- support group for people who have Depression

Recent conversations of related support groups:

Browse all Urinary tract infection symptoms:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Urinary tract infection, Depression

You may be interested at these reviews (Write a review):

  • Mood problems with over the counter meds
    I am on a mood stabilizer and antidepressant. There was no warning on box of drowsiness or mood altering. I became very tired, irritable to the point I felt like yelling out loud in public and was markedly depressed.I actually haven't felt like that since I've improved with psych meds. Even led to a ...
  • Pristiq as possible link to early onset osteoporosis?
    I am 61 years old and was recently surprised to find I have osteoporosis. NOT osteopenia, but osteoporosis. I began taking Pristiq for major depression almost 5 years ago.

    Is there a link? Seems as if a majority of physicians polled, according to one web site, feel it is a most li ...
  • More than just depression
    I have found that taking raspberry ketone along side my venlafaxine for my depression and cataplexy, it helps the venlafaxine last longer and I have few symptoms of my cataplexy.
    Such as facial drops, muscle tone loss, sleep attacks.
    I don't know how or why but I think it should be lo ...
  • Vivid dreams caused severe depression
    Horrible vivid dreams that were hard to decide if they were real or not when I work up. With recently getting divorced I was certainy husband was holding me taking care of me and everything was going to be all right. Reality hit hard once I realized it wasn't true and depression took me over in wa ...
  • Took buspirone once and got a blister
    Took Buspirone 5mg once and a few minutes later felt a bubble on my lip. The next morning I check and sure enough it's a blister on my top lip. Called a nurse and she said I had an allergic reaction.

More reviews for: Urinary tract infection, Depression

Comments from related studies:

  • From this study (2 days ago):

  • J Mom on May, 18, 2015:

    wondering how you recovered from this incident. My daughter has been off of Mino. for over a month, and some things are getting better, others seem to be getting worse or not improving.

    Reply

    ALFONSO WILLIAMS on Apr, 8, 2010:

    My 18 year old son experienced a major depressive episode from taking only six Minocycline pills. After three trips to the emergency room, he had to sign himself into the psych ward at a local hospital. He experienced dizziness, sensitivity to light and sound, lack of concentration, anxiety, and mood swings and eventually had to take the semester off from college.

    His Major Depressive Episode occurred after he discontinued taking the drug. My son is an athlete who was in excellent physical & mental condition. I reported his case to the FDA.

    I would advise anyone who takes this drug to be very aware and cautious. There are documented cases of serious side affects to including death.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.